# SDR USAASA02022

- Difficulty date: February 15, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N727UW
- Make and model: Airbus A319-112
- Aircraft serial: 1147
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - THE CABIN INTERCOMMUNICATION DATA SYSTEM DISPLAYED, "EPSU EXT LOAD AFT L", ATER THE EMERGENCY LIGHTS TEST WAS PERFORMED.  MAINTENANCE RESEATED THE SLIDE PACK LIGHTS CONNECTOR PLUG ON THE REAR SERVICE DOOR.  EMERGENCY LIGHTS SYSTEM CHECKS OK.  (M)
